Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Geometric angle structures on triangulated surfaces


Author: Ren Guo
Journal: Proc. Amer. Math. Soc. 135 (2007), 3005-3011
MSC (2000): Primary 57M50; Secondary 90C05
DOI: https://doi.org/10.1090/S0002-9939-07-08783-7
Published electronically: March 30, 2007
MathSciNet review: 2317979
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we characterize the edge invariant and Delaunay invariant of a spherical angle structure on a triangulated surface. We also characterize the edge invariant of a hyperbolic angle structure on a triangulated surface.


References [Enhancements On Off] (What's this?)

  • 1. Marcel Berger, Geometry II. Springer-Verlag 1987 MR 0882916 (88a:51001b)
  • 2. Bernard Kolman and Robert Beck, Elementary Linear Programming with Applications. Academic Press, 2nd edition, 1995 MR 1340426 (96f:90001)
  • 3. Gregory Leibon, Characterizing the Delaunay decompositions of compact hyperbolic surfaces. Geom. Topol. 6(2002), 361-391 MR 1914573 (2003c:52034)
  • 4. Feng Luo, A Characterization of spherical polyhedron surfaces. ArXiv: math.GT/0408112
  • 5. Igor Rivin, Euclidean structures on simplicial surfaces and hyperbolic volume. Ann. of Math. (2) 139 (1994), no. 3, 553-580 MR 1283870 (96h:57010)
  • 6. Igor Rivin, Combinational optimization in geometry. Advances in Applied Math. 31(2003), no. 1, 242-271 MR 1985831 (2004i:52005)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M50, 90C05

Retrieve articles in all journals with MSC (2000): 57M50, 90C05


Additional Information

Ren Guo
Affiliation: Department of Mathematics, Rutgers University, Piscataway, New Jersey 08854
Email: renguo@math.rutgers.edu

DOI: https://doi.org/10.1090/S0002-9939-07-08783-7
Keywords: Geometric angle structures, linear programming.
Received by editor(s): March 30, 2006
Received by editor(s) in revised form: May 9, 2006
Published electronically: March 30, 2007
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society